Research

Non-uniqueness in G-measures


Reference:

Dooley, A. H. and Rudolph, D. J., 2012. Non-uniqueness in G-measures. Ergodic Theory and Dynamical Systems, 32 (02), pp. 575-586.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S0143385711000423

Details

Item Type Articles
CreatorsDooley, A. H.and Rudolph, D. J.
DOI10.1017/S0143385711000423
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32435

Export

Actions (login required)

View Item